MAUDE Adverse Event Report: COOK INC COOK PERITONEAL LAVAGE SET

COOK INC COOK PERITONEAL LAVAGE SET
Catalog Number C-PLS-901
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: catheter, peritoneal.Product code: gbw.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the procedure the peritoneal lavage catheter was leaking on the surface of the abdomen.A crack/tear was found at the root of the catheter.It was further noted that the catheter had a hole near the hub.The catheter was replaced with another catheter.No other information was made available.

Brand Name
COOK PERITONEAL LAVAGE SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8171793
Report Number1820334-2018-03830
Device Sequence Number2190332
Product Code GBW
UDI-Device Identifier00827002052673
UDI-Public(01)00827002052673(17)180508(10)5870318
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2018
Device Catalogue NumberC-PLS-901
Device Lot Number5870318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1